Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/20655
Title: On affine yangians
Authors: Boyarchenko, SI
Levendorskii, SZ
First Published: Dec-1994
Citation: LETTERS IN MATHEMATICAL PHYSICS, 1994, 32 (4), pp. 269-274
DOI Link: 10.1007/BF00761137
ISSN: 0377-9017
eISSN: 1573-0530
Links: http://hdl.handle.net/2381/20655
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.